健康食品「にんにく卵黄」によると思われる薬物性肝障害の1例 A severe drug induced hepatitis caused by a dietary supplement "Nin-niku Ran-oh" made from garlic and egg yolk

この論文にアクセスする

この論文をさがす

著者

抄録

症例は60歳代の女性.平成2X年5月中旬から全身倦怠感,嘔気が出現,7日後に皮膚黄染に気付いた.近医受診し,肝機能障害指摘され当科紹介入院.総ビリルビン7.8 mg/dL,AST 1441 IU/L,ALT 1753 IU/L,プロトロンビン時間33.2%で急性肝炎重症型と診断した.なお,血小板数も4.1×10<sup>4</sup>/μLと著明に減少していた.原因検索の結果,DDW-J 2004薬物性肝障害スコアリングで10点で,薬物性肝障害が疑われた.服用していた薬剤をすべて中止した.その後徐々に肝機能改善し,50日後に退院した.服用していた医療用薬剤および健康食品について薬剤リンパ球刺激試験を行ったところ,「にんにく卵黄」のみで陽性となった.日常的に摂取する食品由来の健康食品であっても,重篤な薬物性肝障害を発症する可能性が示唆された.<br>

Dietary supplements are easily available and increasingly used, and adverse hepatic reactions have been reported following their intake.<br> A 60 years old woman who took some dietary supplements developed appetite loss, general fatigue, jaundice and subcutaneous hemorrhage together with a > 40-fold increase of transaminase levels and prothrombin time elongation. There were no evidence of viral hepatitis, autoimmune, metabolic or alcohol-related liver disorders. Drug-induced lymphocyte stimulation test was positive to the dietary supplement "Nin-niku Ran-oh", which is made from garlic and egg yolk. DDW-J 2004 drug-induced liver injury score was 10 and diagnosed as highly probable. Seven weeks after discontinuation of the supplements, the liver functions recovered to normal.<br>

収録刊行物

  • 肝臓

    肝臓 53(11), 748-753, 2012-11-25

    The Japan Society of Hepatology

参考文献:  10件中 1-10件 を表示

各種コード

  • NII論文ID(NAID)
    10031127979
  • NII書誌ID(NCID)
    AN00047770
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    04514203
  • NDL 記事登録ID
    024103030
  • NDL 請求記号
    Z19-130
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ